# SDR DALA2015032602390

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL AD: BENT LOWER STRAP DOUBLER OF RT ELEVATOR.  STRAP WAS REMOVED, TRAP WAS FABRICATED, TREATED AND PAINTED AND INSTALLED IAW SRM 51-30-2, 51-10-3, P14, 21 AND 55-20-01.
